# SDR TWAA0101121

- Difficulty date: January 15, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 31,869 hours, 21,965 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Sill
- Condition: Corroded
- Location: Afb Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CABIN, CORROSION WAS ON FWD SIDE OF SILL PLATE, AFT PRESSURE BULKHEAD DOOR JAMB.  REMOVED CORRODED SECTION OF DOOR JAMB SILL PLATE.  FABRICATED NEW LOWER SECTION OF JAMB ASSY PER DRAWING 5917463.  SPLICED IN FABRICATED JAMB PER SRM 53-05 FIGURE 30.
